Uniform properties of collections of convex bodies.

Victor Klee; Elisabetta Maluta

Mathematische Annalen (1991)

  • Volume: 291, Issue: 1, page 153-178
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Klee, Victor, and Maluta, Elisabetta. "Uniform properties of collections of convex bodies.." Mathematische Annalen 291.1 (1991): 153-178. <http://eudml.org/doc/164856>.

author = {Klee, Victor, Maluta, Elisabetta},
journal = {Mathematische Annalen},
keywords = {packings; coverings; tilings},
number = {1},
pages = {153-178},
title = {Uniform properties of collections of convex bodies.},
url = {http://eudml.org/doc/164856},
volume = {291},
year = {1991},

AU - Klee, Victor
AU - Maluta, Elisabetta
TI - Uniform properties of collections of convex bodies.
JO - Mathematische Annalen
PY - 1991
VL - 291
IS - 1
SP - 153
EP - 178
KW - packings; coverings; tilings
UR - http://eudml.org/doc/164856
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.